# SDR IPXA2025070677526

- Difficulty date: July 5, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,060 hours, 25,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N755327
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB T-CHORD BETWEEN STA 1037 - STA 1060 LBL 65 HAS EXFOLIATION ON UPPER SURFACE. INSTALLED NEW WTB T-CHORD BETWEEN STA 1037 - STA 1060 LBL 65 IAW B757-200PF, SRM 51-40-02.
